RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 4, Pages 217–224 (Mi fpm1430)  

Comultiplication modules over noncommutative rings

A. A. Tuganbaev

Russian State University of Trade and Economics

Abstract: Comultiplication modules over not necessarily commutative rings are studied.

Full text: PDF file (105 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 191:5, 743–747

UDC: 512.55

Citation: A. A. Tuganbaev, “Comultiplication modules over noncommutative rings”, Fundam. Prikl. Mat., 17:4 (2012), 217–224; J. Math. Sci., 191:5 (2013), 743–747

Citation in format AMSBIB
\Bibitem{Tug12}
\by A.~A.~Tuganbaev
\paper Comultiplication modules over noncommutative rings
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 4
\pages 217--224
\mathnet{http://mi.mathnet.ru/fpm1430}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 191
\issue 5
\pages 743--747
\crossref{https://doi.org/10.1007/s10958-013-1357-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884978252}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1430
  • http://mi.mathnet.ru/eng/fpm/v17/i4/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:201
    Full text:65
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020